# SDR DHL9970160D

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, STA 950 SIDE FITTING HAS A 8 INCH SEPARATION 3 INCHES ABOVE AND 5 INCHES BELOW STRINGER 10.  PERFORMED HFEC, REMOVED RT WINDOW, CUT OUT SECTION OF RT FITTING STA 950 BETWEEN STR 9 AND 14.  FABRICATED SPLICE ANGLES PER S/B 53-0196 13 X 5 AND 13 X 6'.  FABRICATED FILLERS, 7.8 X 2.2 AND 10.4 X 2 AND SPLICE PLATE 12.5 X 3.2.  INSTALLED WINDOW PLUG. INSTALLED PARTIAL REPLACEMENT FROM STR 9 TO STR 12 PER S/B 53-0196.
